# SDR AALA20011856

- Difficulty date: October 9, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N249AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49269
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT ROW 4C AND 35C INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT ROW 4C AND 35C.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
